Sulpha & Headaches or is it just me??

I've been on both MTX & Sulphasalazine for 15 months now & after a 5 month long flare of hands, feet, knees I appear to be getting back to 'Normal' (whatever that is!) But, I'm still waking up with a headache every morning.. sometimes of differing strengths.. then I missed a night Dose of Sulpha by accident and low & behold no headache the following morning?

I don't drink Alcohol, Tea or Coffee.. just water..

Could this be a coincidence? I was taking it at Tea time but should it matter what time I take it? When do you guys take your eve dose? Does it cause anyone else a headache?

3 Replies

oldestnewest
  • I also suffered headaches as a side effect of the Sulfa. It got to the point where they would get so intense I would vomit. Since switching medication I haven't had one. For me personally it made no difference what time of the day I took it. I did have it split between morning and night but don't know if that was a help or a hindrance. I messed about with dose times a bit but it made no difference for me. Everyone is different though so altering the time may help you. Hope you find a solution and I'm glad your flare is easing.

  • Thanks hellykay

  • I had migraines every day. So bad I stopped the sulpha before I knew if it was going to help. They tried to get me to try again but no way!!

You may also like...